| Model Number |
3214 |
| Medical Device Problem Code |
Therapeutic or Diagnostic Output Failure (3023)
| Health Effect - Clinical Code |
Inadequate Pain Relief (2388)
| Date of Event |
03/05/2024
Type of Reportable Event
Serious Injury
Event or Problem Description
It was reported patient experienced ineffective stimulation with the scs system.Patient underwent surgical intervention on (b)(6) 2024 during which an additional drg system was implanted.Both systems are providing patient therapy.
Additional Manufacturer Narrative
Date of event is estimated.
Additional Manufacturer Narrative
It was reported patient experienced ineffective stimulation with the scs system.Patient underwent surgical intervention during which an additional drg system was implanted.Both systems are providing patient therapy.The results of the investigation are inconclusive since the device was not returned for analysis.Based on the information received, the cause of the reported event could not be conclusively determined.